# SDR DXTA2010022604006

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N893QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258393
- Aircraft time: 8,756 hours, 6,303 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0673
- Condition: False Activation
- Location: Cargo Bay
- Part time: 6,303 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"BAG FIRE" LIGHT CAME ON AT FL380 3 DIFFERENT TIMES, IN A PERIOD OF 5 MINUTES, FOR 2-3 SECONDS EACH TIME. SCAN OF ALL 3 COMPARTMENTS PLUS UNDER SINK AREA AND FOUND NO EVIDENCE OF SMOKE, FIRE, OR EXCESSIVE HEAT. "BAG FIRE LIGHT DID NOT COME ON FOR THE REST OF THE FIGHT, ABOUT 35 MINUTES. T/S TO BAD SMOKE DETECTOR IN FWD BAGGAGE COMPARTMENT.  R & R DETECTOR. OPS CHECKS GOOD.
